# SDR GAIA9802A

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 237EAU
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 258 - CLE-YIP - DURING CRUISE, CREW NOTED THE FIRE DETECTION WARNING SYSTEM CAME ON TWICE FOR A FEW SECONDS, FOG TH FWD CARGO/ELECT COMPARTMENT.  A DETAIL INSPECTION OF THE FIRE DETECTION SYSTEM REVEALED A SCREW HAD CAME LOOSE INSIDE THE 237 LEACH RELAY, CAUSING AN INTERMITTENT ACTIVATION OF THE FIREW WARNING SYSTEM IN FLIGHT.  NO OTHER DEFECTS WERE NOTED IN THE SYSTEM.  GROUND CHECK OF THE FIRE DETECTION SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
